# SDR AALA20140519011

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 43,413 hours, 20,583 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: FDK4673501
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GND SPOILER CTR CASTING IS CRACKED AT FWD OTBD ACTUATOR MOUNT.  INSTALLED NEW GND SPOILER CASTING IAW AARD 51-00-05-1.
